# SDR SA08014

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Part time: 54,180 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY POWER SUPPLY UNIT, FIN 12WL, FAILED THE BITE CHECK.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT, FIN 13WL.
